# SDR CALA2022092302447

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 72,863 hours, 15,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: L2 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV 2L EXTENSIVE DAMAGE, TAMPERED BY PASSENGER, INOP DUE TO PANEL DAMAGE.  DAMAGED PANEL REMOVED.   REPLACED PSU PANEL IAW IFM 25-46-39. REPLACED O2 MASK DOOR COVER IAW CMM 35-21-13. OK TO CONTINUE.
